Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 235, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 18, 2019, 5:23 PM EDT for Taliaferro County, Wilkes County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2019, 5:23 PM EDT (21:23 UTC)
- Expired
- Jul 18, 2019, 6:00 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Taliaferro County, GA, Wilkes County, GA
The radar
The Robins AFB radar (KJGX), 125 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 801 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1024 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
589
WUUS52 KFFC 182123
SVRFFC
GAC265-317-182200-
/O.NEW.KFFC.SV.W.0235.190718T2123Z-190718T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
523 PM EDT Thu Jul 18 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Taliaferro County in east central Georgia...
Southern Wilkes County in east central Georgia...
* Until 600 PM EDT.
* At 522 PM EDT, a severe thunderstorm was located over Lundberg, or
near Washington, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Washington, Crawfordville, Sharon, Aonia, Ficklin, Lundberg, Rocky
Creek Fire Dept., Raytown, Sandy Cross, Metasville, Holliday Park
and Floral Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
3364 8259 3363 8262 3362 8263 3361 8265
3360 8265 3360 8267 3359 8270 3354 8272
3352 8275 3353 8288 3368 8294 3380 8276
3384 8260
TIME...MOT...LOC 2122Z 322DEG 7KT 3369 8274
HAIL...0.75IN
WIND...60MPH
$$1 follow-up statement
686
WWUS52 KFFC 182146
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
546 PM EDT Thu Jul 18 2019
GAC265-317-182200-
/O.CON.KFFC.SV.W.0235.000000T0000Z-190718T2200Z/
Taliaferro GA-Wilkes GA-
546 PM EDT Thu Jul 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL TALIAFERRO AND SOUTHERN WILKES COUNTIES...
At 546 PM EDT, a severe thunderstorm was located over Lundberg, or
near Washington, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Washington, Crawfordville, Sharon, Aonia, Ficklin, Lundberg, Rocky
Creek Fire Dept., Raytown, Sandy Cross, Metasville, Holliday Park and
Floral Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
3364 8259 3363 8262 3362 8263 3361 8265
3360 8265 3360 8267 3359 8270 3354 8272
3352 8275 3353 8288 3368 8294 3380 8276
3384 8260
TIME...MOT...LOC 2146Z 322DEG 7KT 3365 8270
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:40 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 18, 3:40 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 340 PM EDT Thu Jul 18 2019 .SHORT TERM /Tonight through Friday Night/... To begin the short term period, a 500 mb longwave trough is positioned over the Atlantic coast, promoting northwesterly flow aloft on the backside of the trough. At the surface, a weak surface trough remains in place into central Georgia. Showers and thunderstorms are ongoing across the forecast area, focused along a southeastward moving shortwave embedded within the upper level northwesterly flow and the surface trough. The highest convective coverage is currently located near the Atlanta metro area and on an E-W line across central Georgia from near Columbus to Macon. Additional diurnally driven convection is furthermore possible throughout the remainder of the afternoon and into the evening. In typical July fashion, the atmosphere will remain very moist and unstable through the period. Precipitable water values range from 1.75 to 2 inches this afternoon and will increase to over 2 inches on Friday. As a result, heavy rain is to be expected with any convective activity that occurs. Widespread flooding concerns are not anticipated, but if localized flooding is nonetheless possible if cells train over the same area or if slow-moving cells remain over a location for a prolonged amount of time. Furthermore, while convection will diminish in coverage with the loss of diurnal heating, the deep moisture could allow for some thunderstorms to remain well into the night tonight and tomorrow night. Good instability is in place this afternoon, with MLCAPE values of 2000-2500 J/kg, along with SBCAPE of 3000-3500 J/kg and DCAPE of 750-100 J/kg. While mid-level lapse rates are progged to be marginal at around 6 to 6.5 C/km , it is possible that the shortwave dropping southeastward through the area could enhance the lapse rates higher than anticipated. Mid-level lapse rates are anticipated to be slightly steeper tomorrow. As a result of these factors, it is possible that a several storms each day could become strong, producing gusty winds, frequent lightning, and heavy rainfall. An isolated severe thunderstorm cannot be ruled out, as well, with damaging wind gusts being the primary hazard. High temperatures across central Georgia will be 3-5 degrees above climatological normals this afternoon, in the upper 90s. Dewpoints in the upper 60s and low 70s across the area will contribute to heat index values between 100 and 104 across east and central Georgia, but it does not appear that Heat Advisory criteria will be met this afternoon. Higher coverage of convection and cloud coverage are more likely to keep temperatures in check across the area tomorrow. High temperatures tomorrow are thus expected to be near average across the area, mainly in the low 90s. Dewpoints, however, will also be higher across the area, leading to heat index values over 100 and approaching 105 in some areas. These heat indices will need to be monitored in ensuing forecasts as only a minor increase in temperatures or dewpoints could lead to Heat Advisory criteria being met. King .LONG TERM /Saturday through Thursday/... Guidance has been very consistent over the preceding days, and therefore, only minor tweeks have been made to the long term forecast. The previous long term forecast discussion continues to be valid and is provided below... Thiem PREV DISCUSSION... /Issued 337 AM EDT Thu Jul 18 2019/ The long term portion of the forecast begins late on Friday with high pressure situated just to the west/northwest of the local area with an area of lower pressure in the vicinity of the southeast that will persist through the weekend. Models are showing differences in location, but overall impacts will be similar through the fist half of the extended with plenty of moisture in the lower levels of the atmosphere. This will allow for chances for showers and thunderstorms daily with the best chances/coverage in the afternoons and evenings. At this point, have included likely pops across much of the area on Saturday and chance pops across the area on Sunday with an area of likely pops across the northern tier. With moisture continuing to advect into the area, higher coverage of showers and storms is expected to continue on Monday as well. Likely pops have been included across the northwestern portions of the area with chance pops elsewhere. By late Monday to Tuesday, a front will push into the area continuing to enhance chances for rainfall across the area and dropping temperatures to just below seasonal norms. As that front approaches and enters the area, PWATs are expected to rise to around 2 inches increasing the potential for heavy rain. Likely pops have been included for Monday through Wednesday in the afternoons and evenings with the highest pops across northern portions of the area before spreading southward as the days go on. High temperatures through the weekend are closer to seasonal norms with cooling trend after the weekend through the first half of the work week. Overall, high temps are expected to be in the mid-80s to mid-90s. Overnight low temperatures through the extended will be in the mid 60s to mid 70s. Reaves && AVIATION... 18Z Update... Scattered convection is ongoing across north Georgia, particularly near the metro area, and is beginning to develop across central Georgia. TEMPO for TSRA is in place starting 18-19Z at the metro sites and AHN, and slightly later starting at 19-20Z at CSG/MCN. Cu field at 035-050 is in place to begin the TAF period, although TSRA could introduce some high-end MVFR ceilings, as well. Convection is expected to linger into the overnight hours, so have maintained VCSH until 04Z as a result. Winds throughout the period will be mainly W, at 7-10 kts this afternoon before diminishing to 5 kts or less overnight, with the only exception being any gusty, variable winds associated with TSRA. //ATL Confidence...18Z Update... Medium confidence on timing and locations of TSRA. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 74 93 73 92 / 30 50 40 50 Atlanta 75 91 74 89 / 30 60 40 60 Blairsville 67 86 68 84 / 20 50 30 60 Cartersville 73 91 73 89 / 30 50 30 60 Columbus 76 92 74 91 / 30 60 30 60 Gainesville 73 90 73 88 / 30 50 30 50 Macon 75 94 73 93 / 30 60 40 50 Rome 72 92 73 90 / 30 50 30 60 Peachtree City 74 91 73 90 / 30 60 40 60 Vidalia 75 95 75 94 / 30 50 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Thiem AVIATION...King
Hazardous weather outlook, Jul 18, 2:56 PM EDT, 2 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 256 PM EDT Thu Jul 18 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 256 PM EDT Thu Jul 18 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms will be possible this afternoon into this evening. A few storms could become strong with isolated severe storms possible. The main threats with any storm will be strong gusty winds, heavy rainfall, and occasional cloud-to-ground lightning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered thunderstorms are possible each day with the greatest chances during the afternoon and evening hours. Strong to isolated severe storms will be possible and could produce strong gusty winds, frequent lightning and heavy rainfall. Heat indices are forecast to be in the low triple digits in several areas through the weekend with the highest heat indices forecast on Friday. Those with outdoor plans through this weekend should stay hydrated and take action to mitigate heat risk. Please LOOK BEFORE YOU LOCK to ensure children and pets are not left unattended in vehicles during extreme heat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jul 18, 4:06 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
406 PM EDT Thu Jul 18 2019
GAZ102-182030-
Stewart GA-
406 PM EDT Thu Jul 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEWART COUNTY UNTIL
430 PM EDT...
At 406 PM EDT...a strong thunderstorm was near Sanford, or 7 miles
southwest of Lumpkin...moving east at 5 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
This storm will remain over mainly rural areas of southeastern
Stewart County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
3193 8492 3193 8493 3205 8491 3201 8470
3192 8471
TIME...MOT...LOC 2006Z 281DEG 5KT 3195 8486
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jul 18, 5:08 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
508 PM EDT Thu Jul 18 2019
GAZ039-050-051-182145-
Taliaferro GA-Wilkes GA-Greene GA-
508 PM EDT Thu Jul 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHERN WILKES AND
NORTHEASTERN GREENE COUNTIES UNTIL 545 PM EDT...
At 507 PM EDT...a line of strong thunderstorms was along a line
extending from Metasville to near Union Point...and moving southeast
at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Washington, Greensboro, Crawfordville, Union Point, Woodville,
Sharon, Ficklin, Lundberg, Robinson, Metasville, Daniel Springs,
Floral Hill, Holliday Park, Aonia, Rocky Creek Fire Dept., Lyneville,
Raytown, Alexander Stephens Park, Sandy Cross and Carters Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
3364 8259 3360 8265 3359 8270 3352 8274
3352 8282 3346 8286 3344 8290 3364 8323
3371 8304 3369 8300 3374 8295 3387 8262
3386 8257 3383 8260 3365 8249
TIME...MOT...LOC 2107Z 293DEG 7KT 3379 8260 3359 8306
WIND...40MPHLocal storm report, Jul 18, 5:09 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EDT THU JUL 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG 2 SSE NEWNAN 33.35N 84.79W
07/18/2019 COWETA GA EMERGENCY MNGR
LARGE OAK TREE DOWN ACROSS E GORDON RD, BLOCKING
ROADWAY.
&&
EVENT NUMBER FFC1900574
KMMSpecial weather statement, Jul 18, 5:16 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
516 PM EDT Thu Jul 18 2019
GAZ103-104-182145-
Sumter GA-Webster GA-
516 PM EDT Thu Jul 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SUMTER AND WEBSTER
COUNTIES UNTIL 545 PM EDT...
At 516 PM EDT...a strong thunderstorm was over Preston...moving
southeast at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Preston, Plains, Weston, Kimbrough, Centerpoint, Dumas and Leveretts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3197 8444 3193 8444 3192 8446 3192 8458
3196 8466 3196 8464 3197 8465 3198 8464
3198 8465 3202 8466 3216 8458 3215 8453
3213 8453 3214 8448 3209 8429 3192 8438
TIME...MOT...LOC 2116Z 293DEG 7KT 3203 8453
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 18, 5:19 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
519 PM EDT Thu Jul 18 2019
GAZ014-022-182145-
Dawson GA-Forsyth GA-
519 PM EDT Thu Jul 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWSON AND
NORTHEASTERN FORSYTH COUNTIES UNTIL 545 PM EDT...
At 519 PM EDT...a strong thunderstorm was over Silver City, or near
Dawsonville...moving southeast at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dawsonville, Dougherty, Matt, Silver City, Chestatee, Coal Mountain
and War Hill Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3439 8398 3436 8398 3433 8395 3431 8395
3430 8394 3430 8395 3429 8394 3430 8393
3428 8393 3424 8411 3437 8423 3445 8407
TIME...MOT...LOC 2119Z 322DEG 7KT 3435 8411
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 18, 5:23 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
523 PM EDT Thu Jul 18 2019
GAZ023-024-182200-
Hall GA-Banks GA-
523 PM EDT Thu Jul 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HALL AND BANKS
COUNTIES UNTIL 600 PM EDT...
At 522 PM EDT...a strong thunderstorm was over Alto, moving
southeast at 10 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Homer, Lula, Pinefield Crossroads and Hollingsworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3443 8361 3445 8360 3445 8359 3449 8354
3448 8346 3446 8340 3442 8338 3438 8338
3426 8349 3426 8351 3443 8371 3449 8366
TIME...MOT...LOC 2122Z 305DEG 9KT 3447 8358
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 12:06 AM EDT | Special Weather Statement | FFC | Chattooga | 24 min |
| Jul 18, 2:31 AM EDT | Special Weather Statement | FFC | Dade | 29 min |
| Jul 18, 1:08 PM EDT | Special Weather Statement | FFC | Carroll | 22 min |
| Jul 18, 1:22 PM EDT | Special Weather Statement | FFC | Henry | 23 min |
| Jul 18, 1:24 PM EDT | Special Weather Statement | FFC | Coweta | 36 min |
| Jul 18, 1:46 PM EDT | Special Weather Statement | FFC | Coweta | 29 min |
| Jul 18, 2:04 PM EDT | Special Weather Statement | FFC | Fayette | 26 min |
| Jul 18, 2:14 PM EDT | Special Weather Statement | FFC | Harris | 31 min |
| Jul 18, 2:31 PM EDT | Special Weather Statement | FFC | Clayton | 29 min |
| Jul 18, 2:38 PM EDT | Special Weather Statement | FFC | Rockdale | 37 min |
| Jul 18, 2:44 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 31 min |
| Jul 18, 2:59 PM EDT | Special Weather Statement | FFC | Paulding | 31 min |
| Jul 18, 3:08 PM EDT | Special Weather Statement | FFC | Talbot | 37 min |
| Jul 18, 3:11 PM EDT | Special Weather Statement | FFC | Lincoln | 19 min |
| Jul 18, 3:12 PM EDT | Special Weather Statement | FFC | DeKalb | 33 min |
| Jul 18, 3:20 PM EDT | Special Weather Statement | FFC | Cobb | 25 min |
| Jul 18, 3:58 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 18, 4:01 PM EDT | Special Weather Statement | FFC | Cobb | 29 min |
| Jul 18, 4:06 PM EDT | Special Weather Statement | FFC | Stewart | 24 min |
| Jul 18, 5:08 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 37 min |
| Jul 18, 5:16 PM EDT | Special Weather Statement | FFC | Webster | 29 min |
| Jul 18, 5:19 PM EDT | Special Weather Statement | FFC | Dawson | 26 min |
| Jul 18, 5:23 PM EDT | Special Weather Statement | FFC | Banks | 37 min |
| Jul 18, 5:34 PM EDT | Special Weather Statement | FFC | Pickens | 26 min |
| Jul 18, 5:38 PM EDT | Special Weather Statement | FFC | Sumter, Webster | 37 min |
| Jul 18, 5:42 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 33 min |
| Jul 18, 5:58 PM EDT | Special Weather Statement | FFC | Dooly, Pulaski | 32 min |
| Jul 18, 6:00 PM EDT | Special Weather Statement | FFC | Wilkes | 30 min |
| Jul 18, 6:02 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| Jul 18, 6:09 PM EDT | Special Weather Statement | FFC | Jefferson | 36 min |
| Jul 18, 6:12 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
| Jul 18, 6:18 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 27 min |
| Jul 18, 6:32 PM EDT | Special Weather Statement | FFC | Crisp, Dodge | 43 min |
| Jul 18, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 30 min |
| Jul 18, 6:53 PM EDT | Special Weather Statement | FFC | Murray | 37 min |
| Jul 18, 7:26 PM EDT | Special Weather Statement | FFC | Fannin | 49 min |
| Jul 18, 7:37 PM EDT | Special Weather Statement | FFC | Toombs | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.